MAUDE Adverse Event Report: ABBOTT DIABETES CARE LTD FREESTYLE LIBRE 3; CONTINUOUS GLUCOSE MONITORING SYSTEM

ABBOTT DIABETES CARE LTD FREESTYLE LIBRE 3; CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number 72077-01
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Codes Hypoglycemia (1912); Loss of consciousness (2418)
Date of Event 08/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is pending at this time.A follow up will be submitted once additional information is obtained.The date of event is unknown.The date entered in section b3 is the date abbott diabetes care became aware of the event.The device manufacturing date does not apply.The date entered in section h4 is the date abbott diabetes care became aware of the event.The operating system is unknown so product information provided is for ios.All pertinent information available to abbott diabetes care has been submitted.
 
Event or Problem Description
An issue with the abbott diabetes care (adc) application was reported.A customer reported that they attempted to scan a new sensor however, the app logged them out of their account and when they tried to reset the password, it was unsuccessful.The customer further reported experiencing a loss of consciousness and was unable to self-treat.The customer had contact with a healthcare professional who provided an unspecified treatment for the diagnosis of hypoglycemia.Adc customer service was able to reach the customer, who indicated that they were ¿not using the password requirements¿ however, they were later able to log back into the app.There was no report of death or permanent injury associated with this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
An investigation was performed for the reported complaint.The customer reported that their account was locked.Attempt to identify the customer's reported configurations and the information provided in the complaint was insufficient to conduct a comprehensive investigation.The lack of information regarding the app version, os and device make/model, it restricts the ability to identify potential causes of the customer's reported issue.Therefore, the reported issue is not confirmed due to the inadequate information provided.All pertinent information available to abbott diabetes care has been submitted.

Brand Name
FREESTYLE LIBRE 3
Common Device Name
CONTINUOUS GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
ABBOTT DIABETES CARE LTD
range road
witney 12345 -700
UK  12345-7001
Manufacturer Contact
patricia reis castro
1360 south loop road
alameda, CA 94502-7001
4157205405
MDR Report Key22925792
Report Number2954323-2025-34652
Device Sequence Number9162730
Product Code QLG
UDI-Device Identifier00357599817008
UDI-Public00357599817008
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K212132
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number72077-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2025
Supplement Date Received by Manufacturer09/03/2025
Initial Report FDA Received Date08/29/2025
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown